# SDR MASA2010021300137

- Difficulty date: February 13, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 18,300 hours, 17,732 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE LOW OIL PRESSURE WARNING IN FLIGHT.  CREW RETURNED TO FIELD.  MX STILL TROUBLESHOOTING.  MX REPLACED THE ENGINE ON 3/1/2010.
